advertisement
Question
Posted by: Denise | 2012/05/17

Menopausal skin problem

I am currently going through menopause (started Jan 2012). My Gynae put me on Femeston Conti which has releived the hot flashes during the day. However the skin on my face is driving me crazy! I have red, itchy, burning patches and my skin constanting feels tdry and autl. I have tried applying various creams, oils etc. but nothing seems to help. What can you suggest? Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I guess this could be a reaction, but I would suggest that you see a dermatologist.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/05/21

I guess this could be a reaction, but I would suggest that you see a dermatologist.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement